# SDR AUS20020060

- Difficulty date: January 25, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Engine: Allsn 250C20F
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gasket
- Part number: 350A32106321
- Condition: Faulty
- Location: Main Rotor Gearb
- Part time: 158 cycles
- Component: Main Rotor Gearb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR TRANSMISSION EPICYCLIC RING GEAR GASKET FAULTY. GASKET WAS EXTRUDING FROM BETWEEN THE UPPER AND LOWER CASES AND BREAKING INTO PIECES AND CAUSING AN OIL LEAK WHICH WAS PROGRESSIVELY WORSENING. ON DISASSEMBLY THE MATING CASE FLANGES SHOWEDSIGNS OF FRETTING.
